# SDR SIMA20170125012

- Difficulty date: January 25, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,492 hours, 28,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520556001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN IN SKIN AT FRAME 29 BETWEEN STRINGERS 18R-19R. REPAIRED FUSELAGE SKIN BURN AT FRAME 29 BETWEEN STRINGERS 18R-19R IAW ERS-EM-53MR-2557.
